Dec 21, 2007
Hello. I ran out of both of the above. I feel clear and wonderful. I have had a series of terrible depressions- prior to me being HIV + or admitting that I was really gay. I am 50- still handsome a boyfirend of three years of 36 who is -, an ex wife and two kids... and in my day was very well known... so it is not surpoirsing I am a little strange. But the only reason they put me on an alternative to Lithium is that it interfered with my HIV meds. Now... Some of the psycho's- I travel a lot and have experts in London (UK) Dubai and Zimbabwe- I might be on the low end of manic- cyclo was it called- I have been on these drugs for about five years. So here is the thing. The expert in London wants me to change to some other regime- he has not told me what. The Zimbabwe one is a chemical man and thinks I should not tempt fate. The man in Dubai does not know whether I am bi polar or not. So... I have felt clarity for the last five days. Is it the lack of these pills- I have got some more now- do I continue - or do I reduce. I was on 500 mgs of DEPAKOTE and three fluoxetine a day- all too much for a queer boy to handle. But I do not mind the occasional highs and lows - but I do not want another slough of despond. What is your advice. Rory
Response from Dr. Horwath
It's not possible for me to tell you what your diagnosis is or what the appropriate treatment should be. However, you should consult with your doctor before just stopping your medications. You will be best served by choosing one psychiatrist that you trust and following his or her treatment recommendations.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sinus Infection Sign Of Ars
- Can Someone Get AIDS From Blowjob From A Prostitute?
- Burning Urethra After Touching Dried Semen Worried I Have HIV
- Itchy Vagina After Genital Rubbing Sign Of HIV AIDS
- Red Eyes After Sex With Stripper Condom Broke Worried I Have HIV
- Sore Testicles After Receptive Anal Sex With Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.